BibTeX record journals/jns/ChouQ03

download as .bib file

@article{DBLP:journals/jns/ChouQ03,
  author    = {Kai{-}Seng Chou and
               Changzheng Qu},
  title     = {Integrable Equations Arising from Motions of Plane Curves. {II}},
  journal   = {J. Nonlinear Sci.},
  volume    = {13},
  number    = {5},
  pages     = {487--517},
  year      = {2003},
  url       = {https://doi.org/10.1007/s00332-003-0570-0},
  doi       = {10.1007/s00332-003-0570-0},
  timestamp = {Fri, 05 Jun 2020 08:53:13 +0200},
  biburl    = {https://dblp.org/rec/journals/jns/ChouQ03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics